# SDR CAL960489

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Part time: 66,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND UPPER AFT TRAILING EDGE SECTION OF RUDDER DELAMINATING.  THE LENGTH OF DELAMINATION WAS APPROXIMATELY 12 INCHES.  THE DELAMINATED SECTION OF RUDDER WAS REMOVED.  A NEW CORE SECTION AND SKIN PLIES WERE FABRICATED AND BONDED IAW SRM 51-40-9.  (X)
